IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1243 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

A case of ciprofloxacin-induced erythema multiforme

Jeevanagi Santoshkumar R, Manjunath S, Wali V K

Year : 2008| Volume: 40| Issue : 1 | Page no: 45-46

   This article has been cited by
 
1 Ciprofloxacin-induced cutaneous adverse drug events: a systematic review of descriptive studies
Ananth Kashyap, Sahana Sreenivasan, Asha K Rajan, Muhammed Rashid, Manik Chhabra
Journal of Basic and Clinical Physiology and Pharmacology. 2021; 0(0)
[Pubmed]  [Google Scholar] [DOI]
2 Drug-Induced Bullous Pemphigoid: Expect the Unexpected
Jagdish Chandra, Laxmikanth Chatra, K Prashanth Shenai, Jayshree Agrawal, KM Veena
World Journal of Dentistry. 2011; 2(2): 151
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow